# SDR DALA2019080654621

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 102,450 hours, 14,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 21-30 LEFT SIDE ARE INOPERATIVE. REPAIRED BROKE WIRE TERMINAL LUG AT GD1944. SYSTEM OPERATION IS NORMAL.
